Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 18, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 26, 2013, 7:57 PM CDT for 6 counties in Tennessee. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2013, 7:57 PM CDT (00:57 UTC)
- Expired
- Apr 27, 2013, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crockett County, TN, Dyer County, TN, Gibson County, TN, Haywood County, TN, Lauderdale County, TN, Madison County, TN
The radar
The Memphis radar (KNQA), 82 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 10:20 PM CDT | FLASH FLOOD | Jackson, TN | CORNER OF SKYLINE AND SUMNAR DRIVE ADJACENT TO THE JACKSON/MADISON COUNTY HOSPITAL IS FLOODED. |
| Apr 26, 10:27 PM CDT | FLASH FLOOD | Jackson, TN | FLOODING ALONG PORTIONS OF CHRISTMASVILLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 143 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 562 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
841 WGUS54 KMEG 270057 FFWMEG TNC033-045-053-075-097-113-270500- /O.NEW.KMEG.FF.W.0018.130427T0057Z-130427T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 757 PM CDT FRI APR 26 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHERN DYER COUNTY IN NORTHWEST TENNESSEE... SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE... NORTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE... * UNTIL MIDNIGHT CDT * AT 757 PM CDT...2 TO 3 INCHES OF RAINFALL HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 2 TO 3 INCHES OF RAIN IN THE NEXT FOUR HOURS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DYERSBURG...HUMBOLDT...JACKSON...MILAN AND RIPLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3609 8963 3592 8870 3557 8872 3576 8964 $$
1 follow-up statement
117 WGUS54 KMEG 270445 FFWMEG TNC033-045-053-075-097-113-270700- /O.EXT.KMEG.FF.W.0018.000000T0000Z-130427T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1145 PM CDT FRI APR 26 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE * FLASH FLOOD WARNING FOR... CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHERN DYER COUNTY IN NORTHWEST TENNESSEE... SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE... NORTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 200 AM CDT * AT 1145 PM CDT... 3 TO 4 INCHES OF RAINFALL HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL INCH OF RAIN OVER THE NEXT 2 HOURS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DYERSBURG...HUMBOLDT...JACKSON...MILAN AND RIPLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... .BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. .MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3609 8963 3592 8870 3557 8872 3576 8964 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 7:10 PM CDT, 47 minutes earlier.
Area forecast discussion, Apr 26, 7:10 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 710 PM CDT FRI APR 26 2013 .UPDATE... UPDATED FOR THE 00Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 513 PM CDT FRI APR 26 2013/ UPDATE... UPDATED TO INCREASE RAIN CHANCES CURRENT THROUGH 10PM ACROSS THE NORTH. DISCUSSION... EAST...WEST BAND OF HEAVIER SHOWERS AND STORMS IS LIKELY TO CONTINUE ACROSS THE NORTHERN MIDSOUTH COUNTIES...NEAR THE 850MB UPPER FRONT THROUGH EARLY EVENING. RAINFALL AMOUNTS IN THIS REGION COULD EASILY EXCEED ONE INCH THROUGH 10PM...ALONG WITH A FEW STORMS CAPABLE OF PRODUCING SMALL HAIL. HAVE UPDATED THE LATE AFTERNOON AND EVENING FORECAST ACCORDINGLY. JAB && .PREV DISCUSSION... /ISSUED 350 PM CDT FRI APR 26 2013/ DISCUSSION...20Z SURFACE ANALYSIS PLACES A 1029 MB RIDGE OF HIGH PRESSURE OVER THE OHIO VALLEY WITH A SURFACE LOW CENTERED OVER THE TEXAS PANHANDLE. A WARM FRONT EXTENDS SOUTHEAST FROM THE SURFACE LOW ACROSS EAST/NORTHEAST TEXAS INTO LOUISIANA THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE OCCURRED ACROSS THE MID SOUTH TODAY IN ASSOCIATION WITH A MID LEVEL SHORTWAVE TROUGH. TEMPERATURES AS OF 3 PM CDT RANGE FROM THE LOWER 70S ACROSS NORTHEAST MISSISSIPPI...AND 50S TO LOWER 60S ELSEWHERE. STRONG TO SEVERE THUNDERSTORM POTENTIAL ON SATURDAY IS THE PREDOMINANT CHALLENGE IN THIS AFTERNOON/S FORECAST. SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...A COMPLEX OF SHOWERS AND THUNDERSTORMS CURRENTLY MOVING ACROSS THE MID SOUTH LATE THIS AFTERNOON ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE AND NORTH MISSISSIPPI WILL MOVE EAST OF THE MID SOUTH BY EARLY THIS EVENING. ADDITIONAL RAIN SHOWERS ARE EXPECTED TO DEVELOP ACROSS THE MID SOUTH TONIGHT...ESPECIALLY OVERNIGHT AS ISENTROPIC ASCENT AND A WARM FRONT BEGINS TO APPROACH THE MID SOUTH. CONFIDENCE FOR THUNDERSTORMS TONIGHT REMAINS LOW AND WILL NOT INCLUDE IN FORECAST AT THIS TIME. SHORT TERM MODELS INDICATE A SURFACE LOW WILL MOVE FROM THE SOUTHERN PLAINS AND INTO THE LOWER MISSISSIPPI VALLEY BY SATURDAY AFTERNOON/EVENING. A 70 KT 300 MB UPPER LEVEL JET STREAK AND 35 KT 850 MB LOW LEVEL JET WILL MOVE ACROSS THE REGION SATURDAY INTO SATURDAY NIGHT. INCREASING INSTABILITY WITH SURFACE BASED CAPE VALUES APPROACHING 2000 J/KG...SUFFICIENT SHEAR WITH 0-6 KM BULK SHEAR VALUES BETWEEN 35 TO 50 KTS...AND MODERATELY STEEP MID LEVEL LAPSE RATES MAY RESULT IN THE DEVELOPMENT OF A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS THE MID SOUTH SATURDAY AFTERNOON INTO SATURDAY EVENING...MAINLY ACROSS EAST ARKANSAS AND NORTH MISSISSIPPI. THE MAIN THREATS WILL BE DAMAGING WINDS AND PERHAPS LARGE HAIL WITH ANY THUNDERSTORMS THAT BECOME SEVERE. A LIMITING FACTOR WITH THE STRONG/SEVERE THUNDERSTORM POTENTIAL ON SATURDAY/SATURDAY NIGHT WILL BE THE AMOUNT OF INSTABILITY AVAILABLE...ESPECIALLY IF CLOUD COVER REMAINS PREVALENT ACROSS THE FORECAST AREA. CONSEQUENTLY...WILL CONTINUE TO KEEP STRONG/SEVERE MENTION IN THE HAZARDOUS WEATHER OUTLOOK FROM THE PREVIOUS SHIFT. NONETHELESS...EVENING/MIDNIGHT SHIFTS WILL CONTINUE TO MONITOR SHORT TERM CONVECTIVE TRENDS AFTER THE 00Z MODEL DATA ARRIVES LATER TONIGHT. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL GRADUALLY BEGIN TO SUBSIDE SUNDAY AND SUNDAY NIGHT AS THE SURFACE LOW MOVES EAST OF THE LOWER MISSISSIPPI VALLEY. RAIN FREE WEATHER WILL RETURN FOR MONDAY AND MONDAY NIGHT. LONG TERM...(TUESDAY THROUGH FRIDAY)...12Z LONG TERM MODELS INDICATE MOISTURE WILL BEGIN TO INCREASE ONCE AGAIN ACROSS PORTIONS OF NORTH MISSISSIPPI TUESDAY AND TUESDAY NIGHT AS AN UPPER LEVEL LOW BEGINS TO DEVELOP ACROSS THE REGION. AT THE SAME TIME...AN UPPER LEVEL TROUGH IS EXPECTED TO MOVE ACROSS THE REGION WEDNESDAY NIGHT INTO THURSDAY MORNING WITH A CUT OFF LOW DEVELOPING ACROSS THE MISSISSIPPI VALLEY. LONG TERM MODELS ARE HAVING DIFFICULTIES RESOLVING THE UPPER LEVEL SYNOPTIC FEATURES AND THUS KEPT LOWER POPS BEYOND THURSDAY UNTIL MODELS COME INTO BETTER AGREEMENT. && .AVIATION... 00Z TAF CYCLE A MID LEVEL FRONTAL BOUNDARY STRETCHED FROM NORTHEAST ARKANSAS INTO WEST TENNESSEE THIS EVENING HAS BEEN THE FOCUS FOR NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING. THESE STORMS WILL CONTINUE TO IMPACT THE KJBR TO KMKL TAF SITES WITH MAINLY VFR CIGS PERSISTING DESPITE THE HIGH BASED CONVECTION. FURTHER SOUTH...TO INCLUDE KMEM...SHOULD CONTINUE TO EXPERIENCE MORE SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE EVENING. CIGS WILL EVENTUALLY LOWER TO MVFR/VFR...WITH TEMPORARY IFR CIGS...LATER THIS EVENING THROUGH THE OVERNIGHT HOURS. ISENTROPIC ASCENT ASSOCIATED WITH AN INCREASING LOW LEVEL JET WILL LIKELY KEEP CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS ONGOING THROUGH THE NIGHT. WINDS SHOULD REMAIN EAST TO SOUTHEAST AT 8 KTS OR LESS OVERNIGHT. A SURFACE WARM FRONT SHOULD LIFT NORTHWARD INTO THE AREA ON SATURDAY MORNING WHICH MAY ENHANCE SHOWER AND THUNDERSTORM CHANCES IN THE MORNING...ALONG WITH REDUCED CIGS AND VSBYS. THIS ACTIVITY WILL BE ONGOING THROUGH MUCH OF THE DAY TO THE NORTH OF THE FRONT. SOUTH OF THE FRONT...SKIES MAY ACTUALLY IMPROVE TO VFR/MVFR WITH BREAKS IN THE CLOUD COVER. AS A SHORTWAVE MOVES NORTHEAST ACROSS THE AREA...ADDITIONAL STORMS SHOULD DEVELOP OVER THE WARM SECTOR DURING THE AFTERNOON. WINDS WILL BE SOUTHERLY SOUTH OF THE FRONT AND SOUTHEASTERLY TO THE NORTH. JLH && .PRELIMINARY POINT TEMPS/POPS... MEM 58 74 58 73 / 70 80 50 30 MKL 52 71 56 72 / 80 90 60 30 JBR 55 71 55 71 / 80 90 40 10 TUP 55 73 62 74 / 60 80 60 50 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 26, 6:16 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 616 PM CDT FRI APR 26 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-280130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 616 PM CDT FRI APR 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW STRONG STORMS CAPABLE OF PRODUCING SMALL HAIL AND HEAVY RAIN WILL BE POSSIBLE THIS EVENING NORTH OF A MARIANNA ARKANSAS TO BELMONT MISSISSIPPI LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW SEVERE STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING ACROSS PORTIONS OF EAST CENTRAL ARKANSAS AND MUCH OF NORTH MISSISSIPPI SOUTH OF A HELENA ARKANSAS...TO BELMONT MISSISSIPPI LINE. THE MAIN THREAT FROM THESE STORMS WOULD BE DAMAGING WIND...LARGE HAIL AND LOCALIZED HEAVY RAIN. A FEW STRONG STORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING NORTH OF A HELENA ARKANSAS...TO BELMONT MISSISSIPPI LINE. THE MAIN THREATS FROM THESE STORMS WILL BE SMALL HAIL...STRONG WIND GUSTS AND LOCALIZED HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE ACROSS PORTIONS OF EAST CENTRAL ARKANSAS AND NORTH MISSISSIPPI SATURDAY AFTERNOON AND EVENING. JAB
In the hours before
Special weather statement, Apr 26, 5:58 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 558 PM CDT FRI APR 26 2013 TNZ019-048-050-051-262330- CROCKETT TN-DYER TN-HAYWOOD TN-LAUDERDALE TN- 558 PM CDT FRI APR 26 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 630 PM CDT FOR... SOUTHERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTH CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE... NORTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... EASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED OVER RIPLEY AT 558 PM CDT...MOVING EAST AT 55 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CROCKETT...DYER...HAYWOOD AND LAUDERDALE COUNTIES... INCLUDING LOCATIONS NEAR BROWNSVILLE AND RIPLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES CHISHOLM LAKE AND OPEN LAKE. && LAT...LON 3579 8903 3551 8918 3569 8974 3596 8954 TIME...MOT...LOC 2258Z 273DEG 47KT 3573 8947
Local storm report, Apr 26, 6:03 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
603 PM CDT FRI APR 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL RIPLEY 35.75N 89.53W
04/26/2013 E0.88 INCH LAUDERDALE TN TRAINED SPOTTER
HAIL RANGED FROM DIME TO NICKEL SIZE.
&&
JABSpecial weather statement, Apr 26, 6:25 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
625 PM CDT FRI APR 26 2013
TNZ088-089-270000-
SHELBY TN-FAYETTE TN-
625 PM CDT FRI APR 26 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 700 PM CDT FOR...
NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
EAST CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA TO NICKEL SIZE HAIL WAS LOCATED
3 MILES NORTHEAST OF EADS AT 624 PM CDT...MOVING EAST AT 55 MPH.
PEOPLE IN FAYETTE AND SHELBY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3536 8919 3517 8919 3514 8969 3532 8972
3540 8926 3540 8921 3539 8918 3536 8918
TIME...MOT...LOC 2324Z 263DEG 46KT 3524 8959The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 6:18 AM CDT | Flash Flood Warning | MEG | Shelby, Tipton | 3 hr |
| Apr 27, 7:53 AM CDT | Flash Flood Warning | MEG | Crockett, Haywood, Madison, Tipton | 3 hr |
| Apr 27, 8:07 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 26 hr |
| Apr 27, 5:14 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 46 min |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.